# SDR DALA2015043003012

- Difficulty date: April 29, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 31,384 hours, 21,167 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 715
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERWING FRAME INSPECTION, NOTED WEB ATTACH ANGLE AT FS 715 BELOW LT CENTER SEAT TRACK CRACKED.  REPLACED WEB ATTACH ANGLE IAW SRM 51-40-02.  LP 1926102.
